Itchy Feet After Taking Tuberculosis Medicine?

Illustration of Itchy Feet After Taking Tuberculosis Medicine?
Illustration: Itchy Feet After Taking Tuberculosis Medicine? podiatrytoday.com

I am diagnosed with glandular tuberculosis disease. I am still taking medication for 6 months .. r nAbout 3.4 days after taking the medicine my limbs itch so the itching germs are extraordinary … I think maybe itching is normal … I told the doctor about this itching problem I was given an itching medication then I drank it was gone, no itching anymore I didn’t take the itching medication anymore … But after a few days itching again then I went to the health center and was told not to take our itching medicine Look at first it was still itchy if it was still itchy because of the inflammation from the 6 months medicine .. But it’s still itchy Now it’s been 2 months I took the medicine .. Then I changed the medicine again the same yellow color I was given itching medicine from the hospital I drank 3 times My itching itching got worse even to the point of stinging. My mother was planning to take me to the clinic but I was afraid that if I took a lot of medicine it would worsen the disease. What should I do? R nIf I go to a clinic and take medication, what can I do?

1 Answer:

Hello Flowers, thank you for your question

Although TB ​​or tuberculosis mainly infects the lungs, it turns out that bacteria can also attack various other organs, which is called extrapulmonary TB. Lymph nodes are one of the most commonly infected parts of the body. Just like TB infection in the lungs, glandular TB treatment is also a combination of antibiotics (OAT = anti-tuberculosis drugs) with a treatment duration of at least 6 months.

No need to worry if you take OAT which consists of various types of drugs. As long as these drugs are consumed according to doctor's instructions, generally it rarely causes complaints due to side effects. However, if side effects still appear, they can generally be divided into:

minor side effects - such as nausea, abdominal pain, decreased appetite, joint pain, tingling, reddish urine, flu syndrome (fever, weakness, headache, bone pain) severe side effects - rash with or without itching, hearing loss, balance disorders, jaundice, nausea with confusion, visual disturbances, decreased urine output. Regarding your current complaint, is itching accompanied by a rash on the skin?

Even if you experience a rash on the skin, first you need to make sure there is no other underlying cause. At the initial examination, the doctor will prescribe an antihistamine medication to relieve itching and moisturize the skin. OAT continues but requires close supervision. If it doesn't get better, you should see a pulmonary specialist at a referral hospital for further examination. Later, drugs that are proven to cause the rash will be temporarily stopped and will be re-consumed gradually starting from small doses after the rash clears. Follow the recommendations of the doctor who usually treats you because that doctor best understands your current health condition.

That's all I can say, hopefully it's useful

dr. Lili

: by

Related Question

Causes Heart Palpitations, Nausea, And Weakness And Stomach Throbbing?

Causes Heart Palpitations, Nausea, And Weakness And Stomach Throbbing?

(1 year ago)

Hello doctor, I want to ask. Why lately I like to feel nervous, weak, sweaty and (sometimes feel hot), stomach ache or nausea. Previously I felt my upper abdomen throbbing like a d...

Symptoms Of Pregnancy In Women With Irregular Menstrual Cycles?

Symptoms Of Pregnancy In Women With Irregular Menstrual Cycles?

(1 year ago)

I took my afternoon, the last 3 months I menstruated irregularly, and this month I run a pregnant program via prenagen milk, and some days I like to feel dizzy, nausea but not in t...

Feels Something Moving In The Stomach While Lying On Your Back?

Feels Something Moving In The Stomach While Lying On Your Back?

(1 year ago)

night. sorry I want to ask I am a 23-year-old woman. I didn’t realize how long it was but almost every time I lay on my back I always felt my stomach like someone was moving....

Leave a Reply

Your email address will not be published. Required fields are marked *